Research ArticleOpen accessIn the keywordsA Note on Improved Young Type Inequalities with Kantorovich ConstantLeila Nasiri, Mahmood ShakooriJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 4 Oct 2016 · 7,611 accessesView PDFCite
3 results for “positive semidefinite”
Set a search alertResearch ArticleOpen accessIn the keywordsInversion of Covariance Matrix for High Dimension DataSamruam ChongcharoenJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 27 Jul 2011 · 7,869 accessesView PDFCite
Research ArticleOpen accessIn the abstractTHE EFFICIENCY OF EMPIRICAL LIKELIHOOD WITH NUISANCE PARAMETERSXing WangJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 17 Feb 2014 · 6,791 accessesView PDFCite